Primitive and prime rings with s.Baer or related modules

Birkenmeier G. F., Kara Y., TERCAN A.

Journal of Algebra and its Applications, vol.23, no.3, 2024 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 3
  • Publication Date: 2024
  • Doi Number: 10.1142/s0219498824500440
  • Journal Name: Journal of Algebra and its Applications
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Keywords: Baer ring, prime ring, primitive ring, right Rickart ring, s, Baer module, s, Rickart module, simple module
  • Hacettepe University Affiliated: Yes


© 2024 World Scientific Publishing Company.In this paper, we characterize some classes of primitive or prime rings in terms of s.Baer, quasi-s.Baer, s.Rickart, or p.q.-s.Baer modules.